# SDR DALA1155881602

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 59,428 hours, 8,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DRC MAINTENANCE FOUND ROWS 31-41AB EMERGENCY LIGHTS INOPERATIVE THE FUSE IN THE BATTERY CHARGER WAS REPLACED.  SYSTEM OPERATION IS NORMAL.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
